# SDR QXEA2012122901729

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,948 hours, 28,913 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: 0111
- Condition: Malfunctioned
- Location: Mlg
- Part time: 27,948 hours, 28,913 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RT MAIN GEAR ADVISORY LIGHT STAYED ON.  FOLLOWED EMERGENCY CHECKLIST AND RETURNED TO FIELD.  LANDING UNEVENTFUL.  PERFORMED ALTERNATE RELEASE EXTENSION TO LOWER RT MLG IAW 32-0002/32-73-12, PARA 2C.  R & R RT SOLENOID SEQUENCE VALVE WITH NEW VALVE IAW AMM TASK 32-31-41-000-801/32-31-41-400-801. PERFORMED FLUSHING OF RT MLG SYSTEM, IAW AMM 29-10-00-617-810.
